# SDR SWAA080028

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 72,152 hours, 68,192 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 656531014
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE PER MM.
